# SDR CALA2009080400411

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 4,465 hours, 1,551 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Switch
- Part number: S1114
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER BRAKE RELEASE FOR TAKEOFF AT ABOUT 40 KTS THE RIGHT AFT OVERWING CAUTION LIGHT ILLUMINATED.  REJECTED TAKEOFF LOW SPEED AND RETURNED TO GATE.  TROUBLESHOT PER FIM T/S 52-20-00-810-801 OVERWING EXIT DOOR FLIGHT LOCK SWITCH PROBLEM.  BITE CHECKED PSEU SHOWED FAULT 52-72008 RT FLIGHT LOCK SWITCH FAULT.  NO OTHER FLIGHT FAULTS.  REMOVED AND REPLACED S1114, RT AFT OVERWING FLIGHT LOCK SWITCH IAW AMM 52-22-41.  OPS CHECK GOOD.
